Depression Home > Antidepressant Withdrawal

Limiting Withdrawal From Antidepressants

If you are going to be taken off antidepressants, your healthcare provider may wean you off slowly to minimize the chances of antidepressant withdrawal symptoms. Sometimes, what looks like withdrawal is actually a return of depression symptoms. In this case, your healthcare provider may decide to put you back on an antidepressant medication.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.